# SDR BB07088

- Difficulty date: November 11, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 22,167 hours, 6,931 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: AS2080N010
- Condition: Unsecure
- Location: Rt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 752, SEA-PHL:  AFTER TAKEOFF, RIGHT GENERATOR OFF LIGHT ILLUMINATED FOLLOWED BY APU GENERATOR OFF LIGHT.  FLIGHT RETURNED TO FIELD.  MAINTENANCE RE-SEATED THE ENGINE FIREWALL CONNECT PLUG AS2080N010.  NO FURTHER FAULTS.
